# SDR FDEA2019060631214

- Difficulty date: June 3, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 33,475 hours, 18,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR31,   BTW Y1456 AND Y1959 REPAIRED THE CRACKED CROSSBEAM (MAIN DECK CARGO COMPARTMENT FLOOR   STRUCTURE - CROSSBEAM, AT FR31, BTW Y1456 AND Y1959) PER SRM53-10-15-201   FIGURE 212. THIS REPAIR CATEGORY "A". MAJOR REPAIR IAW GMM6-2-100.
